Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Theorems of oscillation for two linear differential equations of the second order with two parameters


Author: R. G. D. Richardson
Journal: Trans. Amer. Math. Soc. 13 (1912), 22-34
MSC: Primary 34C10; Secondary 34A30
DOI: https://doi.org/10.1090/S0002-9947-1912-1500902-8
MathSciNet review: 1500902
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34C10, 34A30

Retrieve articles in all journals with MSC: 34C10, 34A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1912-1500902-8
Article copyright: © Copyright 1912 American Mathematical Society

American Mathematical Society